question-icon

Is Deviry effective in delaying periods?

default
Posted on Wed, 13 May 2015
Question: Hello
I took Deviry four days back and my periods has still not come. But now I need to postpone the date again for five days...will I take deviry again? Will that help?
Also I am not pregnant and no problems in ultrasound
doctor
Answered by Dr. Manisha Jain (1 hour later)
Brief Answer:
Continue Divery for 5 days.

Detailed Answer:
hello XXXX and welcome to Health Care Magic Forum . If still you have not got your periods after discontinuing Divery and you want to delay your periods then you can take Divery as you were taking it before. Stop tablet after 5 days for withdrawl bleeding . for any other query feel free to write I will be happy to help. Regards Dr Manisha Jain.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain (9 hours later)
Hello Dr XXXXXXX

Are you sure that if I take Deviry again from today, I will not have bleeding until I stop? I mean I had already taken Deviry last week but nothing happened. I had expected it to happen within 5 days but nothing. Now I need to postpone this as I am travelling and will be back. So will taking Deviry again help me postpone the periods?
Hello,
Did you get my lat question?
doctor
Answered by Dr. Manisha Jain (12 hours later)
Brief Answer:
take deviry again

Detailed Answer:
Yes dear I understand your anxiety related to the issue.
You can take deviry again 5 mg twice a day till the day you want your periods back.
And on leaving the same in case you still don't get your periods then you need to go for an ultrasound and repeat pregnancy test to see for the absence of withdrawal bleeding.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is Deviry effective in delaying periods?

Brief Answer: Continue Divery for 5 days. Detailed Answer: hello XXXX and welcome to Health Care Magic Forum . If still you have not got your periods after discontinuing Divery and you want to delay your periods then you can take Divery as you were taking it before. Stop tablet after 5 days for withdrawl bleeding . for any other query feel free to write I will be happy to help. Regards Dr Manisha Jain.